RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 367–370 (Mi zvmmf7743)  

Scientific communications

Optimization in stochastic models

L. S. Gurin

Moscow

Full text: PDF file (492 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 223–228

Bibliographic databases:

Received: 26.10.1962

Citation: L. S. Gurin, “Optimization in stochastic models”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 367–370; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 223–228

Citation in format AMSBIB
\Bibitem{Gur64}
\by L.~S.~Gurin
\paper Optimization in stochastic models
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 367--370
\mathnet{http://mi.mathnet.ru/zvmmf7743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0165657}
\zmath{https://zbmath.org/?q=an:0156.39003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 223--228
\crossref{https://doi.org/10.1016/0041-5553(64)90121-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7743
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:92
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020